Sur les formes quadratiques binaires indéfinies


Mathematische Annalen (1879)

  • Volume: 15, page 381-406
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Markoff. "Sur les formes quadratiques binaires indéfinies." Mathematische Annalen 15 (1879): 381-406. <>.

author = {Markoff},
journal = {Mathematische Annalen},
keywords = {minima; quadratic forms},
language = {fre},
pages = {381-406},
title = {Sur les formes quadratiques binaires indéfinies},
url = {},
volume = {15},
year = {1879},

AU - Markoff
TI - Sur les formes quadratiques binaires indéfinies
JO - Mathematische Annalen
PY - 1879
VL - 15
SP - 381
EP - 406
LA - fre
KW - minima; quadratic forms
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.